I am prednisone dependent for 20 years (10 mg daily) After dinner I seem to get terribly bloated. No matter what I seem to eat I get this terrible movement that you can see and feel, it is like when you are pregnant and the baby is moving (this is the best way to explain it). Sometimes the pain is worse on the right, but then it moves left (I do have diviticulitis & hiatal hernia(no problem here I stay away from seeds and spicy foods). I do suffer from RA for over 20 years. Treated with Rituxan, Cellcept. Also have neuropathy in feet (no a diabetic). Just had cataract surgery due to the prednisone (recovering very well). I am so upset over the stomach pains and the diarrhea.I did take a Phayzme to help, but I think it did more damage than help. When the spasms occur I can not even sit down or lay down. Any clues as to what might be the problem? What should I do? Previously when I mentioned this to my doctor she always just said my expanding middle section (abdomen is due to my prednisone). Please give me some advice. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.